J. Arquilla and H. Fredricksen, graphing" an optimal grand strategy, Military Operations Research, vol.1, issue.3, pp.3-17, 1995.

G. Bagan, A. Joffard, and H. Kheddouci, Eternal dominating sets on digraphs and orientations of graphs, 2018.

S. Bard, C. Duffy, M. Edwards, G. Macgillivray, and F. Yang, Eternal domination in split graphs, J. Comb. Math. Comb. Comput, vol.101, pp.121-130, 2017.

I. Beaton, S. Finbow, and J. A. Macdonald, Eternal domination numbers of 4 × n grid graphs, J. Comb. Math. Comb. Comput, vol.85, pp.33-48, 2013.

A. Braga, C. Souza, and O. Lee, The eternal dominating set problem for proper interval graphs, Information Processing Letters, vol.115, 2015.

A. Burger, E. J. Cockayne, W. R. Gründlingh, C. M. Mynhardt, J. H. Van-vuuren et al., Infinite order domination in graphs, J. Comb. Math. Comb. Comput, vol.50, pp.179-194, 2004.

N. Cohen, F. Mc-inerney, N. Nisse, and S. Pérennes, Study of a combinatorial game in graphs through linear programming, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01881473

N. Cohen, N. A. Martins, F. Mc-inerney, N. Nisse, S. Pérennes et al., Spy-game on graphs: Complexity and simple topologies, vol.725, pp.1-15, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01463297

, Graph Theory, vol.173, 2012.

S. Finbow, M. E. Messinger, and M. F. Van-bommel, Eternal domination in 3 × n grids, Australas. J. Combin, vol.61, pp.156-174, 2015.

W. Goddard, S. M. Hedetniemi, and S. T. Hedetniemi, Eternal security in graphs, J. Comb. Math. Comb. Comput, vol.52, pp.160-180, 2005.

J. L. Goldwasser, W. F. Klostermeyer, and C. M. Mynhardt, Eternal protection in grid graphs, Util. Math, vol.91, pp.47-64, 2013.

D. Gonçalves, A. Pinlou, M. Rao, and S. Thomassé, The domination number of grids, SIAM J. Discrete Math, vol.25, issue.3, pp.1443-1453, 2011.

W. F. Klostermeyer, M. Lawrence, and G. Macgillivray, Dynamic dominating sets: the eviction model for eternal domination, 2014.

W. F. Klostermeyer and G. Macgillivray, Eternal dominating sets in graphs, J. Comb. Math. Comb. Comput, vol.68, pp.97-111, 2009.

W. F. Klostermeyer and C. M. Mynhardt, Eternal total domination in graphs, Ars Combin, vol.68, pp.473-492, 2012.

W. F. Klostermeyer and C. M. Mynhardt, Protecting a graph with mobile guards, Analysis and Discrete Mathematics, vol.10, 2014.

I. Lamprou, R. Martin, and S. Schewe, Perpetually dominating large grids, 10th Int. Conf. on Algorithms and Complexity (CIAC 2017), pp.393-404, 2017.

M. E. Messinger, Closing the gap: Eternal domination on 3 × n grids, Contributions to Discrete Mathematics, vol.12, issue.1, pp.47-61, 2017.

C. S. Revelle, Can you protect the roman empire, Johns Hopkins Magazine, vol.50, issue.2, 1997.

C. S. Revelle and K. E. Rosing, Defendens imperium romanum: A classical problem in military strategy, Amer. Math. Monthly, vol.107, pp.585-594, 2000.

I. Stewart, Defend the roman empire! Scientific American, pp.136-138, 1999.

C. M. Van-bommel and M. F. Van-bommel, Eternal domination numbers of 5 × n grid graphs, J. Comb. Math. Comb. Comput, vol.97, pp.83-102, 2016.